# SDR CALA2025041103688

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N27273
- Make and model: Boeing 737-8
- Aircraft serial: 67528
- Aircraft time: 9,107 hours, 3,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - RH EMERGENCY AISLE LIGHT INOP AT SEAT ROW 11R AND AT SEAT ROW 20R. REPLACED BATTERY PACK M1676 REF AMM TASK 33-51-06-960-802. TEST IS GOOD REF AMM SUBTASK 33-51-06-710-002.
